DocServer

Items where Subject is "00-xx General"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B | E | M
Number of items at this level: 67.

B

Bailey, David H. and Borwein, Jonathan M. (2015) Experimental Applied Mathematics. In: The Princeton Companion to Applied Mathematics. Princeton University Press. (In Press)

Borwein, Jonathan M. and Jungic, Veselin and Langstroth, David and Macklem, Mason S. and Wilson, Scott (2006) Coast-to-Coast Seminar: Background, History, and Practice. [In Collection] (In Press)

Borwein, Jonathan M. and Jungic, Veselin and Langstroth, David and Macklem, Mason S. and Wilson, Scott (2007) The Coast-to-Coast Seminar: Five Years of Experience With AccessGrid. [Conference Paper ] (Unpublished)

Borwein, Jonathan M. (2009) Digitally-Assisted Discovery and Proof. In: Proceedings of ICMI Study 19 Workshop "On Proof and Proving", May 10-15, 2009, National University of Taiwan.

Borwein, Jonathan M. (2008) Implications of Experimental Mathematics for the Philosophy of Mathematics. In: Cover Image in Proof and Other Dilemmas: Mathematics and Philosophy. Bonnie Gold and Roger Simons Eds, MAA Spectrum Series, pp. 33-61.

Borwein, Jonathan M. The Life of Pi: From Archimedes to Eniac and Beyond. Unpublished . (Unpublished)

Borwein, Jonathan M. (2005) The Oxford User's Guide To Mathematics, SIAM Review. UNSPECIFIED.

Borwein, Jonathan M. (2009) SIAM REVIEW of of the Princeton Companion to Mathematics edited by Timothy Gowers with June Barrow-Green and Imre Leader, associate editors. UNSPECIFIED.

Borwein, Jonathan M. (2015) Who we are and how we got that way. UNSPECIFIED, Ch. 12 in I, Mathematician (MAA).

Borwein, Jonathan M. and Bailey, David H. (2005) Future Prospects for Computer-Assisted Mathematics. In: UNSPECIFIED Canadian Mathematical Society Notes, pp. 2-6.

Borwein, Jonathan M. and Borwein, Peter and Berggren, Lennart (2003) A Pamphlet on Pi. UNSPECIFIED. (Unpublished)

Borwein, Jonathan M. and Crandall, Richard E. (2013) Closed forms: What they are and why they matter. Notices of the American Mathematical Society, 60 (5). pp. 50-65.

Borwein, Jonathan M. and Eberhard, Andrew C. (2006) Maximality of Monotone Operators in General Banach Space.

Borwein, Jonathan M. and Macklem, Mason S. and Paek, Jaehyun (2005) A Prototype for the Federated World Directory of Mathematicians. In: SIAM Conference on Computational Science and Engineering, 2005, Orlando.

Borwein, Jonathan M. and Macklem, Mason S. (2004) The (Digital) Life of Pi. [Print Journal] (Unpublished)

Borwein, Jonathan M. (2013) Experimental mathematics leads to new insights. International Innovation .

Buchholz, Ralph H. and MacDougall, James A. (1999) Heron Quadrilaterals with Sides in Arithmetic or Geometric Progression. Bulletin of Australian Mathematical Society, 59 . pp. 263-269.

E

Eggleton, Roger B. and MacDougall, James A. and Al-Hakim, Latif A. (1990) Braced Edges in Plane Triangulations. Australasian Journal Combinatorics, 2 . pp. 121-134.

M

MacDougall, James A. (1981) Bivectors over a Finite Field. Canadian Mathematical Bulletin, 24 . pp. 489-490.

MacDougall, James A. (2004) A Generalisation of the Copair Constructions for Triangle-saturated Graphs. Utilitas Mathematica, 66 . pp. 239-247.

MacDougall, James A. (2003) Heron Triangles With Sides in Arithmetic Progression. Journal of Recreational Mathematics, 31 . pp. 189-196.

MacDougall, James A. (1988) Identities Relating the Sums of Powers of Integers - An Exercise in Generalization. Australian Senior Mathematics Journal, 2 . pp. 53-62.

MacDougall, James A. (1990) Mathematicians at Morning Coffee? Australian Senior Mathematics Journal, 4 . pp. 52-55.

MacDougall, James A. (2003) Mersenne Composites and Cyclotomic Primes. Mathematical Gazette, 87 . pp. 71-75.

MacDougall, James A. (1978) A NOTE ON THE LENGTH OF TRIVECTORS. Canadian Mathematical Bulletin, 21 . pp. 371-372.

MacDougall, James A. (1995) Pythagoras' Theorem and an Exercise in Calculus. Australian Senior Mathematics Journal, 9 . pp. 17-20.

MacDougall, James A. (1982) A SURVEY OF LENGTH PROBLEMS IN GRASSMANN SPACES. Algebraic Structures and Applications . pp. 133-148.

MacDougall, James A. (1995) Some Arithmetic Progression Identities. Mathematical Gazette, 79 . pp. 390-394.

MacDougall, James A. and Adams, Peter and Eggleton, Roger B. and Mahmoodian, E. S. (2003) Corrections to Steinbach's Posets of Graphs (Orders 5, 6, 7). Bulletin of the I.C.A., 37 . pp. 29-34.

MacDougall, James A. and Buchholz, Ralph H. (2000) When Newton met Diophantus : A study of rational-derived polynomials and their extension to quadratic fields. Journal of Number Theory, 81 . pp. 210-233.

MacDougall, James A. and Chisholm, C. (2005) RATIONAL TETRAHEDRA WITH EDGES IN ARITHMETIC PROGRESSION. Journal of Number Theory, 111 . pp. 57-80.

MacDougall, James A. and Chisholm, C. (2006) Rational and Heron tetrahedra. Journal of Number Theory, 121 . pp. 153-185. (In Press)

MacDougall, James A. and Daven, Mike and Rodger, C. A. (2003) Maximal Sets of Hamilton Cycles in Complete Multipartite Graphs. Journal of Graph Theory, 43 . pp. 49-66.

MacDougall, James A. and Eggleton, Roger B. (1998) Almost $K_m$-Saturated Graphs. Congressus Numerantium, 131 . pp. 187-203.

MacDougall, James A. and Eggleton, Roger B. (2003) Graph Posets, Spanning-Universal Graphs and Graph Coverings. Bulletin in the I.C.A., 37 . pp. 63-72.

MacDougall, James A. and Eggleton, Roger B. (2001) Minimally Star-Saturated Graphs. Congressus Numerantium, 149 . pp. 161-176.

MacDougall, James A. and Eggleton, Roger B. (2002) Minimally triangle-saturated graphs: adjoining a single vertex. Australasian Journal of Combinatorics, 25 . pp. 263-278.

MacDougall, James A. and Eggleton, Roger B. (1997) Triangle-Saturated Graphs: The Hanging Planter Construction. Congressus Numerantium, 123 . pp. 79-96.

MacDougall, James A. and Eggleton, Roger B. (1997) Triangle-free and Triangle-saturated Graphs. Journal of Combinatorial Mathematics and Combinatorial Computing, 25 . pp. 3-21.

MacDougall, James A. and Eggleton, Roger B. (1996) Two families of primitive minimally triangle-saturated graphs. Congressus Numerantium, 19 . pp. 85-96.

MacDougall, James A. and Eggleton, Roger B. and Adams, Peter D. (2004) Degree Sequences and Poset Structure of Order 9 Graphs. Congressus Numerantium, 166 . pp. 63-95.

MacDougall, James A. and Eggleton, Roger B. and Adams, Peter D. (2004) Structure of Graph Posets for Orders 4 to 8. Congressus Numerantium, 166 . pp. 63-81.

MacDougall, James A. and Eggleton, Roger B. and Adams, Peter D. (2006) Taxonomy of Graphs of Order 10. Congressus Numerantium, 179 . pp. 15-31.

MacDougall, James A. and Eggleton, Roger B. and Boswell, Sharon G. (1999) Minimally Path-Saturated Graphs. Congressus Numerantium, 138 . pp. 97-117.

MacDougall, James A. and Galvin, W. P. (1994) `Nice' Quartic Polynomials - The Sequel. Australian Senior Mathematics Journal, 8 . pp. 23-27.

MacDougall, James A. and Gray, I. D. (2003) On Vertex-Magic Labeling of Complete Graphs. Bulletin of the ICA, 38 . pp. 42-44.

MacDougall, James A. and Gray, I. D. (2006) Sparse Anti-magic Squares and Vertex-magic Labelings of Bipartite Graphs. Discrete Mathematics, 306 . pp. 2878-2892.

MacDougall, James A. and Gray, I. D. (2006) Sparse Semi-Magic Squares and Vertex-magic Labelings. ARS Combinatoria, 80 .

MacDougall, James A. and Gray, I. D. and Wallis, W. D. and McSorley, J. P. (2003) Vertex-magic labeling of trees and forests. Discete Mathematics, 261 . pp. 285-298.

MacDougall, James A. and Gray, I. D. and Wallis, W. D. and Simpson, R. J. (2003) Vertex-Magic Total Labelings of Complete Bipartite Graphs. ARS Combinatoria, 69 . pp. 117-127.

MacDougall, James A. and Miller, Mirka and Sugeng, K. A. (2004) Super Vertex-magic Total Labelings of Graphs. Proceedings of the 15th Australasian Workshop on Combinatorial Algorithms . pp. 222-229.

MacDougall, James A. and Miller, Mirka and Wallis, W. D. (2002) Vertex-Magic Total Labelings of Graphs. Utilitas Mathematics, 61 . pp. 3-21.

MacDougall, James A. and Miller, Mirka and Wallis, W. D. (2002) Vertex-Magic Total Labelings of Wheels and Related Graphs. Utilitas Mathematics, 62 . pp. 175-183.

MacDougall, James A. and Miller, Mirka and Wallis, W. D. and Slamin?, (1999) Problems in Magic Total Graph Labellings. Proceedings of the 10th Australasian Workshop on Combinatorial Algorithms . pp. 19-25.

MacDougall, James A. and Mullen, Gary L. (1999) A Note on BIB Designs with Nested Rows and Columns. Australasian Journal of Combinatorics, 20 . pp. 257-259.

MacDougall, James A. and Ozeki, K. (1986) The octahedron equation implies the cube equation: an elementary proof. Aequationes Mathematics, 31 . pp. 243-246.

MacDougall, James A. and Sweet, L. G. (1986) ALGEBRAS WITH TRANSITIVE AUTOMORPHISM GROUPS. Canadian Mathematical Bulletin, 29 . pp. 224-226.

MacDougall, James A. and Sweet, L. G. (2002) A DECOMPOSITION THEOREM FOR HOMOGENEOUS ALGEBRAS. Journal of the Australian Mathematical Society Series A, 72 . pp. 47-56.

MacDougall, James A. and Sweet, L. G. (1987) Four Dimensional Homogeneous Algebras. Pacific Journal of Mathematics, 129 . pp. 375-383.

MacDougall, James A. and Sweet, L. G. (1988) On Automorphisms of Order Three of Division Algebras. Linear Algebra and Applications, 108 . pp. 231-237.

MacDougall, James A. and Sweet, L. G. (1978) Three Dimensional Homogeneous Algebras. Pacific Journal of Mathematics, 74 . pp. 153-162.

MacDougall, James A. and Wallis, W. D. (2003) Strong edge-magic labelling of a cycle with a chord. Australasian Journal of Combinatorics, 28 . pp. 245-255. (In Press)

MacDougall, James A. and Bača, Martin and Miller, Mirka and Bertault, Francois and Simanjuntak, Rinovia (2003) Vertex-antimagic total labelings of graphs. Discussiones Mathematicae Graph Theory, 23 . pp. 67-83.

MacDougall, James A. and Bača, Martin and Miller, Mirka and Wallis, W. D. (2000) A Survey of Certain Valuations of Graphs. Discussiones Mathematicae Graph Theory, 20 . pp. 219-229.

MacDougall, James A. and Eggleton, Roger B. and Adams, P. D. (2006) Graphs with a Given Degree Sequence. Congressus Numerantium, 179 . pp. 15-31.

MacDougall, James A. and Miller, Mirka and Bača, Martin (2006) Vertex-magic Total Labeling of Generalized Petersen Graphs and Convex Polytopes. Journal of Combinatorial Mathematics and Combinatorial Computing, 58 . pp. 89-99.

Monagan, Michael and Margot, Roger (1996) On Computing Univariate GCDs over Number Fields. [Preprint]

This list was generated on Sun Jul 23 12:51:51 2017 AEST.